메뉴 건너뛰기




Volumn 240, Issue , 2014, Pages 1-21

A new way to extend t-norms, t-conorms and negations

Author keywords

e Operator; Extension; Fuzzy connectives; Retraction; Sublattice

Indexed keywords


EID: 84894551072     PISSN: 01650114     EISSN: None     Source Type: Journal    
DOI: 10.1016/j.fss.2013.05.008     Document Type: Article
Times cited : (56)

References (35)
  • 1
    • 34249655764 scopus 로고    scopus 로고
    • Structure of n-uninorms
    • P. Akella Structure of n-uninorms Fuzzy Sets Syst. 158 2007 1631 1651
    • (2007) Fuzzy Sets Syst. , vol.158 , pp. 1631-1651
    • Akella, P.1
  • 3
    • 77955038905 scopus 로고    scopus 로고
    • On interval fuzzy negations
    • B.C. Bedregal On interval fuzzy negations Fuzzy Sets Syst. 161 2010 2290 2313
    • (2010) Fuzzy Sets Syst. , vol.161 , pp. 2290-2313
    • Bedregal, B.C.1
  • 4
    • 33750681997 scopus 로고    scopus 로고
    • The best interval representations of t-norms and automorphisms
    • B.C. Bedregal, and A. Takahashi The best interval representations of t-norms and automorphisms Fuzzy Sets Syst. 157 2006 3220 3230
    • (2006) Fuzzy Sets Syst. , vol.157 , pp. 3220-3230
    • Bedregal, B.C.1    Takahashi, A.2
  • 6
    • 0004190631 scopus 로고
    • American Mathematical Society Providence, RI
    • G. Birkhoff Lattice Theory 1973 American Mathematical Society Providence, RI
    • (1973) Lattice Theory
    • Birkhoff, G.1
  • 8
    • 44049111793 scopus 로고
    • On mixed de Morgan triplets
    • T. Calvo On mixed De Morgan triplets Fuzzy Sets Syst. 50 1992 47 50
    • (1992) Fuzzy Sets Syst. , vol.50 , pp. 47-50
    • Calvo, T.1
  • 10
    • 0007970973 scopus 로고
    • Order norms on bounded partially ordered sets
    • G. De Cooman, and E.E. Kerre Order norms on bounded partially ordered sets J. Fuzzy Math. 2 1994 281 310
    • (1994) J. Fuzzy Math. , vol.2 , pp. 281-310
    • De Cooman, G.1    Kerre, E.E.2
  • 11
    • 79951956319 scopus 로고    scopus 로고
    • Relating de Morgan triples with Atanassov's intuitionistic de Morgan triples via automorphisms
    • C.G. da Costa, B.R.C. Bedregal, and A.D. Doria Neto Relating De Morgan triples with Atanassov's intuitionistic De Morgan triples via automorphisms Int. J. Approx. Reason. 52 4 2011 473 487
    • (2011) Int. J. Approx. Reason. , vol.52 , Issue.4 , pp. 473-487
    • Da Costa, C.G.1    Bedregal, B.R.C.2    Doria Neto, A.D.3
  • 13
    • 33746286972 scopus 로고    scopus 로고
    • The Archimedean property for t-norms in interval-valued fuzzy set theory
    • G. Deschrijver The Archimedean property for t-norms in interval-valued fuzzy set theory Fuzzy Sets Syst. 157 17 2006 2311 2327
    • (2006) Fuzzy Sets Syst. , vol.157 , Issue.17 , pp. 2311-2327
    • Deschrijver, G.1
  • 14
    • 43449124397 scopus 로고    scopus 로고
    • A representation of t-norms in interval-valued L-fuzzy set theory
    • G. Deschrijver A representation of t-norms in interval-valued L-fuzzy set theory Fuzzy Sets Syst. 159 13 2008 1597 1618
    • (2008) Fuzzy Sets Syst. , vol.159 , Issue.13 , pp. 1597-1618
    • Deschrijver, G.1
  • 15
    • 79961010554 scopus 로고    scopus 로고
    • Triangular norms which are meet-morphisms in interval-valued fuzzy set theory
    • G. Deschrijver Triangular norms which are meet-morphisms in interval-valued fuzzy set theory Fuzzy Sets Syst. 181 1 2011 88 101
    • (2011) Fuzzy Sets Syst. , vol.181 , Issue.1 , pp. 88-101
    • Deschrijver, G.1
  • 16
    • 38249021662 scopus 로고
    • Isomorphisms between de Morgan triplets
    • P. García, and L. Valverde Isomorphisms between De Morgan triplets Fuzzy Sets Syst. 30 1989 27 36
    • (1989) Fuzzy Sets Syst. , vol.30 , pp. 27-36
    • García, P.1    Valverde, L.2
  • 18
    • 21744445046 scopus 로고    scopus 로고
    • On simultaneous extension of continuous partial functions
    • A.K. Hans-Peter, and L.B. Shapiro On simultaneous extension of continuous partial functions Proc. Am. Math. Soc. 125 6 1997 1853 1859
    • (1997) Proc. Am. Math. Soc. , vol.125 , Issue.6 , pp. 1853-1859
    • Hans-Peter, A.K.1    Shapiro, L.B.2
  • 19
    • 43949171466 scopus 로고
    • Extension of the concept of mappings using fuzzy sets
    • K. Horiuchi, and H. Murakami Extension of the concept of mappings using fuzzy sets Fuzzy Sets Syst. 56 1 1993 79 88
    • (1993) Fuzzy Sets Syst. , vol.56 , Issue.1 , pp. 79-88
    • Horiuchi, K.1    Murakami, H.2
  • 20
    • 0002684201 scopus 로고
    • Fuzzy points and generators of fuzzy relations
    • J. Jacas, and J. Recasens Fuzzy points and generators of fuzzy relations J. Math. Anal. Appl. 186 1994 21 29
    • (1994) J. Math. Anal. Appl. , vol.186 , pp. 21-29
    • Jacas, J.1    Recasens, J.2
  • 21
    • 84894547182 scopus 로고
    • A remark on the contraction principle
    • S. Kasahara A remark on the contraction principle Proc. Jpn. Acad. 44 1 1968 21 26
    • (1968) Proc. Jpn. Acad. , vol.44 , Issue.1 , pp. 21-26
    • Kasahara, S.1
  • 22
    • 84862080971 scopus 로고
    • Pseudo quasi metric spaces
    • Y.W. Kim Pseudo quasi metric spaces Proc. Jpn. Acad. 44 10 1968 1009 1012
    • (1968) Proc. Jpn. Acad. , vol.44 , Issue.10 , pp. 1009-1012
    • Kim, Y.W.1
  • 27
    • 0013533304 scopus 로고    scopus 로고
    • Extension of M-convexity and L-convexity of polyhedral convex functions
    • K. Murota, and A. Shioura Extension of M-convexity and L-convexity of polyhedral convex functions Adv. Appl. Math. 25 4 2000 352 427
    • (2000) Adv. Appl. Math. , vol.25 , Issue.4 , pp. 352-427
    • Murota, K.1    Shioura, A.2
  • 28
    • 84857783051 scopus 로고    scopus 로고
    • Extension of fuzzy logic operators defined on bounded lattices via retractions
    • E.S. Palmeira, and B.C. Bedregal Extension of fuzzy logic operators defined on bounded lattices via retractions Comput. Math. Appl. 63 2012 1026 1038
    • (2012) Comput. Math. Appl. , vol.63 , pp. 1026-1038
    • Palmeira, E.S.1    Bedregal, B.C.2
  • 30
    • 67649588919 scopus 로고    scopus 로고
    • On extensions of triangular norms on bounded lattices
    • S. Saminger-Platz, E.P. Klement, and R. Mesiar On extensions of triangular norms on bounded lattices Indag. Math. 19 1 2008 135 150
    • (2008) Indag. Math. , vol.19 , Issue.1 , pp. 135-150
    • Saminger-Platz, S.1    Klement, E.P.2    Mesiar, R.3
  • 31
    • 77955420340 scopus 로고    scopus 로고
    • The n-dimensional fuzzy sets and Zadeh fuzzy sets based on the finite valued fuzzy sets
    • Y. Shang, X. Yuan, and E.S. Lee The n-dimensional fuzzy sets and Zadeh fuzzy sets based on the finite valued fuzzy sets Comput. Math. Appl. 60 2010 442 463
    • (2010) Comput. Math. Appl. , vol.60 , pp. 442-463
    • Shang, Y.1    Yuan, X.2    Lee, E.S.3
  • 32
    • 79955923438 scopus 로고    scopus 로고
    • Fuzzy expert systems and fuzzy reasoning
    • W. Siler, and J.J. Buckley Fuzzy expert systems and fuzzy reasoning Indag. Math. (N.S.) 19 1 2008 135 150
    • (2008) Indag. Math. (N.S.) , vol.19 , Issue.1 , pp. 135-150
    • Siler, W.1    Buckley, J.J.2
  • 34
    • 0036021992 scopus 로고    scopus 로고
    • Strong completeness of lattice-valued logic
    • M. Takano Strong completeness of lattice-valued logic Arch. Math. Log. 41 2002 497 505
    • (2002) Arch. Math. Log. , vol.41 , pp. 497-505
    • Takano, M.1
  • 35
    • 79551648422 scopus 로고    scopus 로고
    • Reflexive representability and stable metrics
    • I.B. Yaacov, A. Berenstein, and S. Ferri Reflexive representability and stable metrics Math. Z. 267 2011 129 138
    • (2011) Math. Z. , vol.267 , pp. 129-138
    • Yaacov, I.B.1    Berenstein, A.2    Ferri, S.3


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.